# SDR QR9R20220624001

- Difficulty date: June 24, 2022
- Submitted: June 24, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720809264
- Aircraft time: 2,664 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 41800876400
- Part serial: 702003
- Condition: Illuminated
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

P ACTUATOR FAILURE ON TAKEOFF FROM PAD. DURING TEST FLIGHT EVALUATION, ACTUATOR LIGHT ILLUMINATED ON CAD WITH A MOMENTARY FLASH OF THE AMBER P BLOCK ON PFD. AP1 OR AP2 DID NOT DISENGAGE AT ANY MOMENT NOR FLASHED ON CAD. REPLACED SEMA ACTUATOR IAW 67-10-00,4-2.  TEST FLIGHT COMPLETED OK IAW AMM 05-60-00,6-12.
